# SDR AALA982245

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 859
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LOWER LIP OF FRAME CORRODED (MARKED).  REMOVED CORRODED PART, SPLICED IN NEW SECTION OF FRAME AS PER DC10 SRM 53-30-00 PAGE 3.  TREATED AND PAINTED PER DC10 SRM 51-21-02 VOL 2.  (M)
